# SDR IPXA2M73427

- Difficulty date: April 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING TANK UPPER STRINGER 13 BETWEEN XORS 506 AND XORS 562 IS CRACKED.  REPAIRED RT WING TANK UPPER STRINGER 13 BETWEEN XORS 506 AND XORS 562 IAW STA-SA EA NR 011-5750-01-A3848-IR AND EO MD11-5710-47109-A.
